| Model Number |
DIA.42 CENTERED |
| Medical Device Problem Code |
Disassembly (1168)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/31/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
Event or Problem Description
It was reported that a patient underwent a revision surgery due to glenosphere dissociation and instability/dislocation.Tray and poly also removed.Stem and baseplate remained from previous surgery.